# SDR AALA20180112007

- Difficulty date: January 12, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY CORROSION ON FLOORBOARD TO BULKHEAD SUPPORT ANGLE AT BS 500I.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  51-10-02.
